# SDR DL757982283

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Fumes
- Location: Galley
- Component: 831620403
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FWD CABIN ATTENDENTS REPORTED FUMES.  REPLACED F/C OVEN.
